Have Medical Questions? Ask a Doctor Online!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
Yes that does explain your test result.
The ratio is low suggesting mildly low albumin level.
That can occur with diarrhea due to the loss of protein from the GI tract.
Since other labs are normal, this is not concerning.
Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.Please bookmark my profile for asking further questions!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Low globulin is not concerning.
Normal or higher albumin is good reassuring.
Yes diarrhea and dehydration are still the likely explanation given other tests are all normal.
Globulin is lost during diarrhea.